Dear Huel Staff,
I am a new Huel user, and can’t help but notice that when I have a shake, I get a strange high or buzz similar to when I drink a cup of espresso. I get all scatter-brained. It’s like your formula has caffeine in it, or some kind of tea-like stimulant (it feels like the high of tea). In any case, it’s very unpleasant, so I don’t think I will be ordering more.
In fact, I would like to ask for a refund for this current order. I read in other parts of this forum that the unflavored/unsweetened Huel contains levels of caffeine that are below detection, but I don’t buy it. This thing definitely gives me some kind of high or buzz.
Maybe it’s interacting with the medication I take? I don’t know. If you use natural ingredients as you claim, that shouldn’t be an issue.
Anyway, please issue me a refund. If this isn’t the right place, feel free to direct me to the appropriate contact.